# SDR VNAA20240619008

- Difficulty date: April 22, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6905721471
- Condition: Worn
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR ON LOWER SKIN OF SETTLEMENT AREA OF ACCESS PANELS 583AB, 586AB, 592AB AND 597AB AT LH WING.  LOWER SKIN OF SETTLEMENT AREA OF ACCESS PANELS 583AB, 586AB, 592AB AND 597AB AT LH WING WAS REPAIRED PER REO 690-57-21-471. REV. - -
